Winter Weather, Carbon
- When
- December 28, 6:00 PM EST to December 29, 11:00 AM EST
- Where
- Carbon forecast zone
- Reported by
- ASOS
- Coordinates
- 40.918, -75.709 (the zone’s center; the record gives no point)
A mixture of frozen precipitation occurred from the evening of the 28th into the morning of the 29th over the higher terrain of the Poconos and also into portions of the Lehigh Valley. Some slippery conditions and traveling difficulties were reported in portions of Carbon, Monroe, Lehigh, and Northampton Counties as a result of a combination of sleet, freezing rain, and some snow that fell…
Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A mixture of frozen precipitation occurred from the evening of the 28th into the morning of the 29th over the higher terrain of the Poconos and also into portions of the Lehigh Valley. Some slippery conditions and traveling difficulties were reported in portions of Carbon, Monroe, Lehigh, and Northampton Counties as a result of a combination of sleet, freezing rain, and some snow that fell across the area before warmer air arrived and changed all precipitation over to rain by mid to late morning on the 29th.
The mixture of frozen precipitation was caused in part by a low pressure system that tracked from the mid-Mississippi Valley on the afternoon of the 28th to the Great Lakes by the morning of the 29th. Its associated warm front lifted north toward Pennsylvania and gradually began to dislodge cold air at the surface that had been in place as a result of strong Canadian high pressure extending down across the northern Mid-Atlantic states. While some snow did occur, most of the frozen precipitation was in the form of sleet and then freezing rain as a warm layer of air expanded aloft and cold, sub-freezing air gradually eroded away at the surface. By mid to late morning on the 29th, surface temperatures were above freezing and precipitation had transitioned to rain.
Storm total snow and sleet amounts included 1.1 inches in Lehighton (Carbon County); 0.8 inches in Stroudsburg, Mount Pocono, and Canadensis (Monroe County); 0.6 inches in Albrightsville (Carbon County) and in Pocono Summit (Monroe County) and also in Bangor (Northampton County); 0.5 inches in East Stroudsburg (Monroe County); 0.3 inches in Martins Creek (Northampton County); 0.2 inches in Forks Township (Northampton County); and a trace recorded at the Lehigh Valley International Airport (Lehigh County).
Storm total ice accretion as a result of freezing rain included 0.25 inches in Albrightsville and Summit Hill (Carbon County) and also in Cresco (Monroe County), 0.19 inches at the Pocono Mountains Municipal Airport (Monroe County), and a trace of freezing rain recorded in Stroudsburg (Monroe County). In addition to these measurements, there were also several reports of trees and wires down in Carbon and Monroe Counties where the sleet and freezing rain lasted the longest. A couple of trees were reported down in the following towns in Carbon County: Lansford, Jim Thorpe, Weatherly, and Nesquehoning. In addition, an electric powerline was reported down at the Penn Forest Reservoir in Carbon County, and one downed tree was reported in Tobyhanna (Monroe County).
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Dec 28, 3:52 PM EST, 2 hours 8 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
352 PM EST MON DEC 28 2015
.SYNOPSIS...
A POTENT LOW PRESSURE SYSTEM OVER THE MIDWEST WILL TRACK
NORTHEASTWARD INTO THE GREAT LAKES TONIGHT. A WARM FRONT TO OUR
SOUTH TONIGHT WILL LIFT INTO OUR REGION TUESDAY. A WEAK WAVE OF LOW
PRESSURE IS EXPECTED TO DEVELOP ALONG THE BOUNDARY TUESDAY. THE
FRONT WILL THEN RETREAT BACK TO OUR SOUTH AND EAST TUESDAY NIGHT
ONCE THIS FIRST LOW PRESSURE SYSTEM MOVES OFFSHORE. THE BOUNDARY
WILL RETURN BACK NORTHWARD LATE WEDNESDAY AS A SECOND WAVE OF LOW
PRESSURE TRACKS ALONG IT. A STRONG COLD FRONT IS THEN EXPECTED TO
MOVE THROUGH WEDNESDAY NIGHT INTO THURSDAY, USHERING IN MUCH COLDER
AIR TO START THE NEW YEAR. A FEW CLIPPER SYSTEMS MAY CROSS THE
REGION THIS WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
A STRONG STORM SYSTEM ACROSS THE PLAINS WILL TRACK INTO THE GREAT
LAKES REGION BY TUESDAY MORNING. AS THIS OCCURS, STRONG CANADIAN
HIGH PRESSURE WEDGED DOWN INTO THE MID ATLANTIC REGION WILL RETREAT
NORTHEASTWARD. AS A RESULT, OUR WEATHER WILL BECOME INCREASINGLY
MORE AFFECTED BY THE SURFACE LOW TRACKING WELL TO OUR WEST AND A
WARM FRONT APPROACHING FROM THE SOUTHWEST.
AS A WARM FRONT APPROACHES OUR AREA OVERNIGHT, A LOW-LEVEL JET NEAR
50 KNOTS ARRIVES. AS THIS RAMPS UP, INCREASING WAA AND ISENTROPIC
LIFT WILL TEAM UP WITH ARRIVING LARGE SCALE ASCENT TO BLOSSOM AN
AREA OF RAIN. PRIOR TO THIS THOUGH, ELEVATED WARMING IS ALREADY
UNDERWAY THIS AFTERNOON, AND ENOUGH UPGLIDE IS RESULTING IN SOME
BANDS OF LIGHT PRECIPITATION. THIS IS MAINLY SPRINKLES GIVEN MUCH
DRIER AIR BELOW THE CLOUD LEVEL, ALTHOUGH WE DID RECEIVE A FEW
REPORTS OF SOME ICE PELLETS MIXING IN DUE TO EVAPORATIVE COOLING. A
19Z LAPS SOUNDING TAKEN NEAR PHILADELPHIA SHOWS A WARM LAYER BETWEEN
ABOUT 700-850 MB WITH A COLDER/MUCH DRIER LAYER BELOW.
THE FORECAST CHALLENGE IS THAT THERE IS A COLD LOW-LEVEL LAYER
WITH WARMING TAKING PLACE ABOVE. THE FORECAST SOUNDINGS CONTINUE TO
SHOW A SLEET TO FREEZING RAIN THEN TO PLAIN RAIN SCENARIO FOR OUR
NORTHWESTERN ZONES. IT APPEARS THAT WE WILL NOT HAVE ANY RADIATIONAL
COOLING TO START TONIGHT GIVEN THE WEALTH OF CLOUDS THAT ARE ALREADY
ACROSS THE CWA. THERE WILL BE WET BULBING DUE TO EVAPORATIVE COOLING
INITIALLY IN THE LOWER PART OF THE COLUMN, HOWEVER ONCE THAT OCCURS
IT WILL BE THE WARMING THAT TAKES OVER. GIVEN THE DEPTH OF THE WARM
LAYER INCREASING OVERNIGHT, IT LOOKS LIKE LITTLE IN THE WAY OF SNOW
OCCURS WITH MORE EMPHASIS ON SLEET FOR A TIME. THIS IS MAINLY FROM
PORTIONS OF THE LEHIGH VALLEY ON NORTHWARD. THERE MAY BE LESS OF AN
ISSUE FOR BERKS COUNTY, HOWEVER WE WILL KEEP THE WINTER WEATHER
ADVISORIES AS IS FOR NOW. WHILE SOME BRIEF SNOW COULD OCCUR, WE WENT
WITH SLEET AND FREEZING RAIN FOR AWHILE UP NORTH AND TONED DOWN THE
SNOW/SLEET AMOUNTS.
THE ICING SHOULD BE ON MAINLY UNTREATED BRIDGES, OVERPASSES AND
OTHER ELEVATED SURFACES. THE THRUST OF WARMING ALOFT THOUGH SHOULD
FLOOD IN AND THEREFORE ANY ICING TURNS OVER TO PLAIN RAIN AS THE
TEMPERATURES INCREASE. THERE IS ALWAYS A CONCERN WITH THESE SETUPS
THAT THE ICING HANGS ON LONGER ACROSS THE POCONOS TO FAR NORTHWESTERN
NEW JERSEY, AND WHILE THIS COULD OCCUR, THE COLD AIRMASS LEADING
INTO THIS EVENT HAS NOT HAD MUCH TIME TO GET REALLY ENTRENCHED.
ELSEWHERE, RAIN OVERSPREADS THE AREA WITH PERHAPS A FEW MORE ICE
PELLETS MIXING IN DURING THE ONSET UP THE INTERSTATE 95 CORRIDOR.
THE ARRIVAL OF A WARM FRONT SHOULD ALLOW TEMPERATURES TO INCREASE
SOME WITH THESE BEING MORE NOTED ACROSS THE SOUTHERN AREAS. THERE
PROBABLY WILL BE A WEAK SURFACE LOW DEVELOPING ALONG THE FRONT AT A
TRIPLE POINT JUST TO OUR SOUTHWEST TOWARD MORNING. A LOW-LEVEL JET
WILL ALLOW FOR AN INCREASE IN SURFACE WINDS FROM THE EAST INITIALLY,
HOWEVER THE AMOUNT OF MIXING ESPECIALLY THE MORE INLAND ONE GOES IS
MORE UNCERTAIN AS THE PRECIPITATION SHOULD ALLOW FOR A STABLE LOWER
LAYER FOR AWHILE.
THE HOURLY GRIDS WERE ADJUSTED WITH THE LATEST OBSERVATIONS, THEN
THE LAMP/LAV GUIDANCE WAS BLENDED IN THROUGH EARLY THIS EVENING TO
ASSIST. LOW TEMPERATURES WERE MOSTLY A MOS BLEND.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
AS A STORM MOVES INTO CANADA FROM THE GREAT LAKES, IT SHOULD WEAKEN
SOME WHILE A SURFACE LOW THAT DEVELOPS ALONG THE TRIPLE POINT NEAR
OUR AREA EARLY IN THE DAY TRACKS TO SOUTHERN NEW ENGLAND IN THE
AFTERNOON. THE COMBINATION OF A ROBUST LOW-LEVEL JET, WAA AND ASCENT
FROM ALOFT WILL DRIVE RAIN ACROSS THE AREA SOME OF WHICH COULD BE
HEAVY AT TIMES THROUGH EARLY AFTERNOON. GIVEN THE LOW-LEVEL JET IN
PLACE, THE RAIN MAY SHIFT TO OUR NORTHEAST FAIRLY QUICKLY. THE WAA
ASSOCIATED WITH THE LOW-LEVEL JET SHOULD CONTINUE TO DRIVE WARMER
AIR NORTHWARD AT THE SURFACE. THIS MAY BE DELAYED A LITTLE LONGER
ACROSS THE FAR NORTH WHERE POCKETS OF FREEZING RAIN SHOULD BE
ONGOING, HOWEVER PLAIN RAIN OVERSPREADS EVEN THESE AREAS BY ABOUT
MID MORNING. THE NORTHERN TIER ADVISORY THAT INCLUDES THE POCONOS
MAY RUN TO LONG, HOWEVER WE WILL LEAVE AS IT FOR NOW.
FARTHER TO THE SOUTH, A RATHER WARM AIRMASS SHOULD ADVECT IN AND
THIS WILL ALLOW TEMPERATURES TO SOAR INTO THE 60S WITH EVEN LOW 70S
FORECAST IN SOUTHERN DELAWARE. THIS COULD RESULT IN RECORD WARMTH IN
THE AFTERNOON, ESPECIALLY IN SOUTHERN DELAWARE. THIS WARM SURGE WILL
DEPEND ON THE THE WARM FRONT CLEARING THE AREA, AND BASED ON THE
ORIENTATION OF THE LOW-LEVEL JET THE WARM FRONT OR COASTAL FRONT
SHOULD SURGE NORTHWARD. WHILE WARMING OCCURS FARTHER TO THE NORTH
AND WEST, THE WARMEST AIR MAY BECOME PINCHED OFF AS THE SURFACE LOW
SCOOTS BY. OTHERWISE, A GUSTY BREEZE ESPECIALLY WHERE THE FLOW TURNS
SOUTHERLY FOR AWHILE AND DEEPER MIXING DEVELOPS AS THE BOUNDARY
LAYER WARMS. WHILE A THUNDERSTORM IS POSSIBLE ACROSS THE SOUTHERN
AND EASTERN AREAS TUESDAY /IN THE MORNING WITH THE WAA SURGE AND IN
THE AFTERNOON WITH BOUNDARY LAYER INSTABILITY/, THE ACTUAL
INSTABILITY MAY NOT BE ENOUGH TO PROMOTE HIGH ENOUGH UPDRAFTS FOR
CHARGE SEPARATION.
AS FOR THE HIGH TEMPERATURES, WE USED MOSTLY A MOS/CONTINUITY
BLEND.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
ANY LEFTOVER SHOWERS WILL QUICKLY EXIT THE AREA EARLY TUESDAY
EVENING AS A COLD FRONT MOVES SOUTH AND EAST OF THE AREA TUESDAY
NIGHT. WITH THE UPPER TROUGH STILL TO OUR WEST OVER THE CENTRAL
CONUS, CAA BEHIND THE FRONT WILL BE WEAK AS THE FLOW PATTERN ALOFT
WILL BE SWLY (ORIENTED MAINLY PARALLEL TO THE ISOTHERMS). TEMPS ARE
EXPECTED TO REMAIN ABOVE FREEZING EVEN UNDER A DECENT SETUP FOR
RADIATIONAL COOLING FROM PHILA NORTHWARD (CLEARING SKIES AND LIGHT
WINDS).
THE FIRST IN A SERIES OF UPPER SHORTWAVE TROUGHS WILL APPROACH THE
EASTERN SEABOARD WEDNESDAY. RAIN IS EXPECTED TO OVERSPREAD THE AREA
DURING THE AFTERNOON AND EXIT LATE WEDNESDAY NIGHT. POPS ARE HIGHEST
(CATEGORICAL) AND QPF HEAVIEST (ONE-HALF TO TWO-THIRDS INCH) ACROSS
THE DELMARVA AND FAR S NJ AS THESE LOCATIONS WILL BE CLOSER TO THE
SURFACE LOW THAT IS EXPECTED TO DEVELOP. A SLIGHT CHANCE OF THUNDER
WAS ALSO ADDED IN THE LOWER DELMARVA DURING THE EVENING. 12Z NAM/
15Z SREF MODEL SOUNDINGS FORECAST 200-300 J/KG OF MUCAPE WITH THE
ELEVATED INSTABILITY ROOTED NEAR THE 900 MB WARM NOSE AS THE WARM
FRONT APPROACHES.
W-NW WINDS IN WAKE OF THE SURFACE LOW WILL ALLOW FOR A COLD FRONT TO
MOVE THRU THE AREA LATE WEDNESDAY NIGHT AND THURSDAY. EXPANSIVE HIGH
PRESSURE OVER THE GREAT BASIN AND CENTRAL PLAINS WILL BUILD EASTWARD
ACROSS THE CONUS AND INTO THE MID ATLANTIC LATE IN THE WEEK AND INTO
EARLY THIS WEEKEND. A MUCH COOLER AIRMASS WILL SETTLE OVER THE AREA.
FORECAST HIGHS FOR A FOUR DAY PERIOD STARTING FRIDAY ARE NEAR
NORMAL... SOMETHING WE HAVEN'T SEEN IN THE FORECAST IN QUITE A
WHILE. THE THURSDAY THROUGH FRIDAY SHOULD BE MAINLY DRY. HOWEVER,
CANNOT RULE OUT AN ISOLATED SNOW SHOWER OR FLURRY MAINLY IN THE
POCONOS WITH SEVERAL MOISTURE-STARVED SHORTWAVE TROUGHS/CLIPPER
SYSTEMS PASSING THRU.
&&
.AVIATION /21Z MONDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
REST OF THIS AFTERNOON...VFR CEILINGS OVERALL WITH SOME LOWERING.
SOME SPRINKLES ARE AROUND WITH EVEN A FEW ICE PELLETS MIXED IN
HOWEVER NO CEILING OR VISIBILITY RESTRICTIONS ARE EXPECTED.
NORTHEAST WINDS MOSTLY 10 TO 15 KNOTS.
TONIGHT...MVFR TO IFR CONDITIONS DEVELOPING DURING THE EVENING AS
RAIN OVERSPREADS THE AREA. THE CEILINGS ARE THEN FORECAST TO LOWER
TO LIFR TOWARD TUESDAY MORNING. THERE SHOULD BE A PERIOD OF SLEET
MIXING IN WITH THE RAIN AT KABE AND KRDG TO START. THERE IS A CHANCE
THAT A LITTLE SLEET VERY BRIEFLY MIXES IN WITH THE RAIN AT KTTN,
KPNE AND KPHL. EASTERLY WINDS INCREASING TO 15 KNOTS WITH GUSTS TO
25 KNOTS, WITH THE STRONGEST WINDS PROBABLY CLOSER TO THE COAST. A
40-50 KNOT LOW-LEVEL JET ARRIVES OVERNIGHT, AND BASED ON THE WIND
DIRECTION AS WELL AT 2000 FEET LOW-LEVEL WIND SHEAR WAS INCLUDED.
TUESDAY...IFR/LIFR WITH RAIN POSSIBLY HEAVY AT TIMES, THEN SOME
GRADUAL IMPROVEMENT DURING THE AFTERNOON AS THE RAIN MAY BECOME MORE
SHOWERY. EAST TO SOUTHEAST WINDS GUSTY TO START, THEN IT SHOULD TURN
MORE SOUTHWEST TO WEST FROM THE KPHL AREA ON SOUTH AND EAST /LOOKS
TO POSSIBLY BECOME LIGHTER AND MORE VARIABLE AT KABE AND KRDG FOR A
TIME/. LOW-LEVEL WIND SHEAR IS CONTINUED THROUGH ABOUT MID MORNING.
OUTLOOK...
TUESDAY NIGHT...MVFR CIGS AROUND 3 KFT AGL (POSSIBLY LOWER CLOSE TO
THE COAST) MAY HANG AROUND EARLY IN THE EVENING BEFORE SKIES CLEAR
OUT AND CONDITIONS IMPROVE TO VFR.
WEDNESDAY AND WEDNESDAY EVENING...VFR IN THE MORNING. CLOUDS WILL
RETURN AND LOWER TO MVFR FROM SOUTH TO NORTH DURING THE AFTERNOON.
RAIN EXPECTED TO OVERSPREAD THE AREA AS WELL AND MAY BE MODERATE AT
TIMES (ESPECIALLY SOUTH OF PHL). IFR CONDITIONS POSSIBLE.
LATE WEDNESDAY NIGHT AND THURSDAY...THE RAIN SHOULD TAPER OFF FROM
NW TO SE BEHIND A COLD FRONT LATE WEDNESDAY NIGHT. HOWEVER, STRATOCU
MAY REDEVELOP BEHIND THE FRONT...WHICH COULD POTENTIALLY KEEP CIGS
IN MVFR.
THURSDAY NIGHT THROUGH SATURDAY...VFR. NW WINDS WILL BE BREEZY
(GUSTING 20-30 KT) DURING THE DAYTIME HOURS ON FRIDAY AND SATURDAY.
&&
.MARINE...
A WARM FRONT IS FORECAST TO APPROACH FROM THE SOUTH LATE TONIGHT AS
LOW PRESSURE DEVELOPS ALONG IT. AS THIS OCCURS, A STRONG LOW-LEVEL
JET ARRIVES AND THIS WILL RESULT IN STRONGER EASTERLY /INFLOW/ WINDS
TO DEVELOP. IT APPEARS THAT THE BETTER INFLOW IS ACROSS THE NORTHERN
COASTAL WATERS, AND THEREFORE WE WILL CONTINUE WITH THE GALE WARNING
TONIGHT AND THAT CONTINUES THROUGH MID MORNING TUESDAY. FARTHER TO
THE SOUTH, STRONG INFLOW WINDS ARE EXPECTED AND WHILE THESE COULD
NEAR GALE FORE FOR A TIME THERE IS LESS CONFIDENCE AND THEREFORE A
SMALL CRAFT ADVISORY IS MAINTAINED. THE SEAS WILL BUILD
SIGNIFICANTLY AS THIS EAST TO SOUTHEAST WIND INCREASES THROUGH
TONIGHT INTO TUESDAY. ON DELAWARE BAY, THE WINDS SHOULD DROP OFF
QUICKLY EARLY TUESDAY MORNING AND WE LEFT THE END TIME OF THE
ADVISORY AT 6 AM.
OUTLOOK...
TUESDAY NIGHT...SCA EXTENDED INTO TUESDAY EVENING FOR THE COASTAL
ATLANTIC WATERS OFF S NJ AND DE. THE SEAS ARE EXPECTED TO SUBSIDE
DURING THIS TIME BUT WILL REMAIN ELEVATED AROUND 5 FT. A SCA WILL
NEED TO BE ISSUED FARTHER NORTH ALONG THE COASTAL ATLANTIC BUT WILL
AVOID RAMPING DOWN WHERE THERE IS CURRENTLY A GALE WARNING IN EFFECT.
WEDNESDAY THROUGH THURSDAY NIGHT...WINDS AND SEAS SHOULD STAY
REMAIN BELOW SCA CRITERIA.
FRIDAY THROUGH SATURDAY...WIND GUSTS AROUND 25 KT ARE EXPECTED. SEAS
WILL ALSO RESPOND TO THE WINDS BY BUILDING TO AOB 5 FT OVER THE
OCEAN WATERS.
&&
.CLIMATE...
IT DOES LOOK LIKE PHILADELPHIA WILL FINISH OUT THE MONTH WITH MORE
ABOVE NORMAL DAYS. PHILADELPHIA HAS NOT BEEN BELOW NORMAL SINCE
NOVEMBER 24 AND WE'RE NOT EXPECTING ANY CALENDAR DAY BELOW NORMAL
TEMPERATURES BEFORE JANUARY 2ND (ALTHOUGH JANUARY 1 COULD BE
CLOSE).
AS MOST ARE AWARE, WE'RE ON A RECORD-SMASHING PACE FOR THE WARMEST
DECEMBER ON RECORD FOR PHILADELPHIA. OUR FORECAST PROJECTS A
MONTHLY AVERAGE ALMOST 14 DEGREES ABOVE THE 30 YEAR (1981-2010)
NORMAL OF 37.5, OR 7 DEGREES ABOVE THE PREVIOUS WARMEST DECEMBER
ON RECORD SET IN 1923.
REFERENCING CONVERSATION YESTERDAY WITH OUR NJ STATE
CLIMATOLOGIST. MOST OFTEN THE DIFFERENCE IN RANKING A RECORD
MONTHLY AVERAGE TEMPERATURE BETWEEN NUMBER 1 (I.E., RECORD
WARMEST OR COLDEST MONTHLY TEMPERATURE) AND NUMBER 2 (I.E., 2ND
WARMEST OR COLDEST MONTHLY TEMPERATURE ON RECORD) IN PHL IS ONLY
A FEW TENTHS OF A DEGREE IN THE SUMMER AND LESS THAN 3 DEGREES IN
WINTER. SO EXCEEDING BY POTENTIALLY 7 DEGREES...IS REMARKABLE.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER WEATHER ADVISORY UNTIL 11 AM EST TUESDAY FOR PAZ054-055.
WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 7 AM EST
TUESDAY FOR PAZ060>062.
NJ...WINTER WEATHER ADVISORY UNTIL 11 AM EST TUESDAY FOR NJZ001.
WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 7 AM EST
TUESDAY FOR NJZ007-008.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EST TUESDAY NIGHT FOR
ANZ452>455.
GALE WARNING UNTIL 10 AM EST TUESDAY FOR ANZ450-451.
SMALL CRAFT ADVISORY UNTIL 6 AM EST TUESDAY FOR ANZ430-431.
&&
SYNOPSIS...KLEIN
NEAR TERM...GORSE
SHORT TERM...GORSE
LONG TERM...KLEIN
AVIATION...GORSE/KLEIN
MARINE...GORSE/KLEIN
CLIMATE...STAFFHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 402 PM EST MON DEC 28 2015 NJZ007-008-PAZ060>062-292115- WARREN-MORRIS-BERKS-LEHIGH-NORTHAMPTON- 402 PM EST MON DEC 28 2015 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY EARLY TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY SLEET AND ICE REPORTS FOR TONIGHT AND TOMORROW MORNING. NJZ001-PAZ054-055-292115- SUSSEX-CARBON-MONROE- 402 PM EST MON DEC 28 2015 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 11 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY EARLY TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY SNOW/SLEET AND ICE REPORTS FOR TONIGHT AND TOMORROW MORNING. DEZ001>004-MDZ008-012-015-019-020-NJZ009-010-012>027-PAZ070-071- 101>106-292115- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS- LOWER BUCKS- 402 PM EST MON DEC 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-452>455-292115- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 402 PM EST MON DEC 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-451-292115- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 402 PM EST MON DEC 28 2015 ...GALE WARNING IN EFFECT UNTIL 10 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The national radar mosaic for the moment the first event began.
4 winter weather. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2015Every state in 2015This day in weather historyWarnings in Pennsylvania, December 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 611751, 611753, 611756, 611758.